# SDR COMA0260693

- Difficulty date: December 5, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 19,933 hours, 19,347 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 852D100911
- Part serial: 1429AB
- Condition: Unreliable
- Location: L/H
- Part time: 8,369 hours, 8,542 cycles
- Stage of operation: AP
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5489 FLAPS FAIL MESSAGE.REPLACED THE L/H INBD FLAP ACTUATORS.
